MAUDE Adverse Event Report: LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-1008942
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the optic was found blown resulting in low power output.The console is not used to treat patients but is used for test only.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The console was not returned for analysis; however, this console was serviced at the customer's facility by a field service engineer (fse).The relay mirror was found to be defective which was replaced by the fse.Service history review performed indicated that the console's installation and functional verification were performed on (b)(6) 2017, system last service performed was on (b)(6) 2025, the console remained fully functional, with no issues reported until the last service and/or complaint date.Based on service records, the issue is more likely due to use-related wear or field conditions rather than manufacturing or design at release.A risk review was completed and confirmed that the event of low power was defined in the risk documentation and is documented accordingly in the product record review (prr).This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.The malfunction found could have affected the device performance leading to the event experienced by the customer.Since an expected or random component failure was identified without any design or manufacturing issue, boston scientific has assigned a conclusion code of cause traced to component failure to this investigation.

Brand Name
PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma street 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24689561
Report Number2124215-2026-15942
Device Sequence Number9976844
Product Code GEX
UDI-Device Identifier07290109140520
UDI-Public(01)07290109140520(11)150820(10)1
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-1008942
Device Catalogue NumberGA-1008942
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date05/13/2026
Date Device Manufactured08/20/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown